# SDR UALA2011111406194

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,925 hours, 22,000 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 134
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK OFF LIGHT ON AFTER ENG START.  REPLACED LEFT PACK CONTROLLER, NO HELP.  CLEANED CONNECTOR ON FLOW CONTROL VALVE, NO HELP.  ALL DONE WITH REFERENCE TO LOG 1.  REPLACED LT PACK FLOW CONTROL VALVE AND PACK OPS NORMAL PER MM.
